# SDR SWAA2022050389099

- Difficulty date: March 28, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LENS ON HEADER PANEL AFT RH SIDE 2022-165201 / [01] INSTALLED EMERGENCY LENS ON HEADER PANEL AFT RH SIDE IAW B737-300 AMM 25-21-24-000-801 AND 25-21-24-400-801;[02] INSTALLED EMERGENCY LENS ON HEADER PANEL AFT RH SIDE IAW B737-300 AMM 25-21-24-000-801 AND 25-21-24-400-801
